can my 2 year old's heart medication be causing developemental delays?

Greenteableh - posted on 09/04/2012 ( 1 mom has responded )

2

0

0

My now 2 year old boy was diagnosed with SVT at 3 weeks old and has since been on medication. Right now he is on Sotalol which is a beta blocker and has also had to have shots of adenosine when he is in SVT at the hospital. He now has to see a speech therapist since he says very little and doesn't communicate well, he also sees a developemental specialist and occupational therapist for sensory issues. Could his medications be causing his delays? He will be getting tested for autism at age 3 also. I didn't know if something like this could cause autism. I've tried to research it and could find nothing. Any advice helps!

MOST HELPFUL POSTS

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms